| Model Number |
GA-0006802 |
| Medical Device Problem Code |
Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during procedure, the console was having an issue with the beaming light which was not working and producing a very weak beam.The procedure was completed using the same console.There were no patient complications.